Metrics

From
Trapezoidal Error Approximation by the Way of Integral Inequalities for Katugampola Fractional Integral Operator by Muhammad Muddassar, Sajida Batool and Tahira Jabeen Turkish Journal of Analysis and Number Theory. 2022, 10(1), 15-20 doi:10.12691/tjant-10-1-4
Views
5992
Html 5992
Abstract 0
04 August 2022 (publication date) through 02 November 2026 *
36.33 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6202
PDF2177
Epub2115
XML1110
PPT0
Figures393
Tables407
Export: 3225
RIS973
BibTex1185
Endnote1067
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com